# SDR GLBA96116

- Difficulty date: June 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N96UE
- Make and model: Beech 1900C
- Aircraft serial: UC96
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Squat Switch
- Part number: 44EN496
- Condition: Lack Of Lube
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ORD - GEAR WOULD NOT RETRACT.  LUBED RIGHT SQUAT SWITCH.  PERFORMED TEST FLIGHT WITH NORMAL GEAR RETRACTION.  AIRCRAFT RETURNED TO SERVICE.  (X)
